PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on lattice points and optimal stretching

Volume 157 / 2019

Jingwei Guo, Tao Jiang Colloquium Mathematicum 157 (2019), 65-82 MSC: Primary 11P21, 42B10. DOI: 10.4064/cm7615-5-2018 Published online: 27 February 2019

Abstract

We study the classical lattice point problem and its variant, an optimal stretching problem, associated with a special class of high-dimensional finite type domains. Our proofs rely on an explicit bound of the Fourier transform of indicator functions of domains under consideration.

Authors

  • Jingwei GuoSchool of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui Province 230026
    People’s Republic of China
    e-mail
  • Tao JiangSchool of Mathematical Sciences
    University of Science and Technology of China
    Hefei, Anhui Province 230026
    People’s Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image